zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives. (English) Zbl 1221.49038
Summary: We prove optimality conditions for different variational functionals containing left and right Caputo fractional derivatives. A sufficient condition of minimization under an appropriate convexity assumption is given. An Euler-Lagrange equation for functionals where the lower and upper bounds of the integral are distinct of the bounds of the Caputo derivative is also proved. Then, the fractional isoperimetric problem is formulated with an integral constraint also containing Caputo derivatives. Normal and abnormal extremals are considered.
49K21Optimal control problems involving relations other than differential equations
26A33Fractional derivatives and integrals (real functions)
[1]Agrawal, Om P.: Formulation of Euler – Lagrange equations for fractional variational problems, J math anal appl 272, No. 1, 368-379 (2002) · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[2]Agrawal, Om P.: A general formulation and solution scheme for fractional optimal control problems, Nonlinear dynam 38, No. 1 – 4, 323-337 (2004) · Zbl 1121.70019 · doi:10.1007/s11071-004-3764-6
[3]Agrawal, Om P.: Fractional variational calculus and the transversality conditions, J phys A: math gen 39, 10375-10384 (2006) · Zbl 1097.49021 · doi:10.1088/0305-4470/39/33/008
[4]Agrawal, Om P.: Fractional variational calculus in terms of Riesz fractional derivatives, J phys A: math theor 40, 6287-6303 (2007) · Zbl 1125.26007 · doi:10.1088/1751-8113/40/24/003
[5]Agrawal, Om P.: Generalized Euler – Lagrange equations and transversality conditions for fvps in terms of the Caputo derivative, J vib control 13, No. 9 – 10, 1217-1237 (2007) · Zbl 1158.49006 · doi:10.1177/1077546307077472
[6]Agrawal, Om P.; Kumar, Pankaj: Comparison of five numerical schemes for fractional differential equations, Advances in fractional calculus, 33-75 (2007)
[7]Almeida, Ricardo; Torres, Delfim F. M.: Calculus of variations with fractional derivatives and fractional integrals, Appl math lett 22, 1816-1820 (2009) · Zbl 1183.26005 · doi:10.1016/j.aml.2009.07.002
[8]Almeida, Ricardo; Malinowska, Agnieszka B.; Torres, Delfim F. M.: A fractional calculus of variations for multiple integrals with application to vibrating string, J math phys 51, No. 3, 033503 (2010)
[9]Atanacković, T. M.; Konjik, S.; Pilipović, S.: Variational problems with fractional derivatives: Euler – Lagrange equations, J phys A: math theor 41, No. 9, 095201 (2008) · Zbl 1175.49020 · doi:10.1088/1751-8113/41/9/095201
[10]Blutzer, R. L.; Torvik, P. J.: On the fractional calculus model of viscoelastic behaviour, J rheol 30, 133-135 (1996) · Zbl 0613.73034 · doi:10.1122/1.549887
[11]Cresson J, Inizan P. Fractional embeddings and stochastic time. In: Proceedings of the IFAC conference on fractional differentiation and its applications, Ankara, Turkey; November 2008.
[12]Dreisigmeyer, David W.; Young, Peter M.: Nonconservative Lagrangian mechanics: a generalized function approach, J phys A 36, No. 30, 8297-8310 (2003) · Zbl 1079.70014 · doi:10.1088/0305-4470/36/30/307
[13]Dreisigmeyer, David W.; Young, Peter M.: Extending Bauer’s corollary to fractional derivatives, J phys A 37, No. 11, L117-L121 (2004) · Zbl 1073.70014 · doi:10.1088/0305-4470/37/11/L01
[14]Frederico, Gastão S. F.; Torres, Delfim F. M.: A formulation of Noether’s theorem for fractional problems of the calculus of variations, J math anal appl 334, No. 2, 834-846 (2007) · Zbl 1119.49035 · doi:10.1016/j.jmaa.2007.01.013
[15]Frederico, Gastão S. F.; Torres, Delfim F. M.: Fractional conservation laws in optimal control theory, Nonlinear dynam 53, No. 3, 215-222 (2008) · Zbl 1170.49017 · doi:10.1007/s11071-007-9309-z
[16]Inizan, Pierre: Compatibility between fractional Hamiltonian formalisms, Int J ecol econ stat 9, 83-91 (2007)
[17]Jónsson, Thórdur; Yngvason, Jakob: Waves & distributions, (1995)
[18]Kilbas, Anatoly A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[19]Klimek, M.: Fractional sequential mechanics — models with symmetric fractional derivative, Czechoslovak J phys 51, No. 12, 1348-1354 (2001) · Zbl 1064.70507 · doi:10.1023/A:1013378221617
[20]Klimek, M.: Stationarity-conservation laws for certain linear fractional differential equations, J phys A 34, No. 31, 6167-6184 (2001) · Zbl 0986.35143 · doi:10.1088/0305-4470/34/31/311
[21]Lorenzo, Carl F.; Hartley, Tom T.: Fractional trigonometry and the spiral functions, Nonlinear dynam 38, No. 1 – 4, 23-60 (2004) · Zbl 1094.26004 · doi:10.1007/s11071-004-3745-9
[22]Mainardi, F.: The fundamental solutions for the fractional diffusion-wave equation, Appl math lett 9, No. 6, 23-28 (1996) · Zbl 0879.35036 · doi:10.1016/0893-9659(96)00089-4
[23]Agnieszka, B. Malinowska; Delfim, F. M. Torres: Generalized natural boundary conditions for fractional variational problems in terms of the Caputo derivative, Comput math appl 59, No. 9, 3110-3116 (2010) · Zbl 1193.49023 · doi:10.1016/j.camwa.2010.02.032
[24]Miller, Kenneth S.; Ross, Bertram: An introduction to the fractional calculus and fractional differential equations, (1993)
[25]Muslih, Sami I.; Baleanu, Dumitru: Hamiltonian formulation of systems with linear velocities within Riemann – Liouville fractional derivatives, J math anal appl 304, No. 2, 599-606 (2005) · Zbl 1149.70320 · doi:10.1016/j.jmaa.2004.09.043
[26]Muslih, Sami I.; Baleanu, Dumitru: Quantization of classical fields with fractional derivatives, Nuovo cimento soc ital fis B 120, No. 5, 507-512 (2005)
[27]Podlubny, Igor: Fractional differential equations, (1999)
[28]Riewe, Fred: Nonconservative Lagrangian and Hamiltonian mechanics, Phys rev E 53, No. 2, 1890-1899 (1996)
[29]Riewe, Fred: Mechanics with fractional derivatives, Phys rev E 55, No. 3, 3581-3592 (1997)
[30], Advances in fractional calculus: theoretical developments and applications in physics and engineering (2007)
[31]Samko, Stefan G.; Kilbas, Anatoly A.; Marichev, Oleg I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[32]Van Brunt, Bruce: The calculus of variations, (2004)